# SDR HNAA2016010400002

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 57,153 hours, 63,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON F/A PANEL WAS LEFT ON AND EMERGENCY LIGHTS ARE INOPERATIVE AT THIS TIME.  REPLACED DEFECTIVE BATTERY AT 3351-PS4 AND 3351-PS2.  EMERGENCY LIGHTS SYSTEM OPERATIONAL CHECK SATISFACTORY, REF MM 33-52-00.
